# SDR CA080806005

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech B-60
- Aircraft time: 2,678 hours
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOW MANIFOLD PRESSURE ON LT ENG IN CLIMB OUT, ACFT RETURNED TO THE AIRPORT. MAINT BACK FLUSHED THE LT TURBO WASTEGATE AND CONTROLLER, GROUND RUN OK. NO OTHER DEFECTS NOTED, ACFT RETURNED TO SERVICE.
